Jump to content

Severe wave after several month long window, normal??


Recommended Posts

Hello everyone, its been a while since I last posted, I was doing awesome. For the past seven months I was living almost symptom free, I had some minor waves now and then but nothing I couldnt handle. Life was great, I just took a month long international trip half-way around the world and had an absolute blast. After I returned, the next day, I crashed into a severe wave, this is the worst one in probably a year and it hurts worse since I fell from symptom free place and had gotten used to being normal again. This wave consists of severe anxiety, a bit of depression, insomnia (jetlag induced probably), cog-fog, restlessness, feeling off balance, fear of going crazy and intense muscle tightness in my left shoulder and forehead. I am 22 months off, could this be a wave or something else? Maybe I overstressed myself on the trip (we did a lot)?
Link to comment
Share on other sites

Hello zorak,

 

There is a possibility that it could be some withdrawal symptoms getting a last run in, but it could also be a result from stress and natural anxiety.  I remember back in August '04 I had just gotten back from a trip to Hawaii and then I got hit with insomnia and depression.  I think it had something to do with jetlag plus going from overstimulated on the trip to being alone with nary a distraction upon my return (and being unable to sleep). 

 

Anxiety can snowball rather quickly and start to create symptoms.. which creates more anxiety.. which creates more symptoms and thus we get caught in that dreaded loop again.  I wouldn't worry too much (worrying is the crux of anxiety afterall).  Even if this is withdrawal, at 22 months I don't think it will stick around long.  Just try to get back into your normal life and try to shake off any stresses you may have brought back with you.

 

Crono

Link to comment
Share on other sites

I think that once your "windows" start to be several months long they're not called "windows" any more and it's just called "real life", instead.  ;)

 

As for the other, I wouldn't worry about it, too much.  First of all, are you sure it was a wave and not just stuff brought on by the trip and by jet lag?  I'm not down playing the possibility, I'm just asking.  Beyond that, if it is a wave, you're so far out of dodge I bet it won't last long, at all, and it was just induced temporarily by the rare rigors of international travel.  I don't think you need to go through life cringing at what might be the next trigger, and odds are that by the next time you travel far enough to get jet lag you will be so far out of dodge you won't have a single symptom.

 

;)

Link to comment
Share on other sites

Thanks everyone. I think its probably a combination of jetlag, wd's, and natural anxiety. I did cross 14 time zones. I feel much better today, hopefully I can sleep tonight. I guess I just needed someone to talk to. Thanks for listening. Im hoping I can post my success story soon.
Link to comment
Share on other sites

Hi zorak03, I looked over your pasts posts and noticed you had some anxiety in the pasts and that you are no stranger to depression. You also mentioned that you would use coping skills to combat them. Well, I would pull out those coping skills because what you are feeling is most likely natural anxiety. If you have been experiencing normalcy all this time, it would be safe to say your gaba receptors have been reginerated or reprogrammed , if you will.

 

Don't worry about it too much...as Crono mentioned, it will create that anxiety nightmare that can just snowball out of control!

 

Take care,

 

Lida

 

 

Link to comment
Share on other sites

Ashton reports that this can happen some times months or years after withdrawal is over when we overstress our nervous system. As she explained it, it is a temporary thing. If you get some rest and routine going, I'm sure that you will bounce back rather quickly.

 

Hope you had a fabulous trip!

 

Best,

Ashley :)

Link to comment
Share on other sites

×
×
  • Create New...